# SDR HEEA083262

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 10,992 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 206075545001
- Part serial: 3129
- Condition: Intermittent
- Location: Engine Rpm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE RPM SENSOR HAS AN INTERMITTENT HORN. REPAIRED.
